Table of Contents Author Guidelines Submit a Manuscript
Computational Intelligence and Neuroscience
Volume 2015, Article ID 103618, 7 pages
http://dx.doi.org/10.1155/2015/103618
Research Article

The Intelligence of Dual Simplex Method to Solve Linear Fractional Fuzzy Transportation Problem

Department of Applied Mathematics, Bharathiar University, Coimbatore, Tamil Nadu 641 046, India

Received 13 October 2014; Revised 30 January 2015; Accepted 4 February 2015

Academic Editor: Thomas DeMarse

Copyright © 2015 S. Narayanamoorthy and S. Kalyani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An approach is presented to solve a fuzzy transportation problem with linear fractional fuzzy objective function. In this proposed approach the fractional fuzzy transportation problem is decomposed into two linear fuzzy transportation problems. The optimal solution of the two linear fuzzy transportations is solved by dual simplex method and the optimal solution of the fractional fuzzy transportation problem is obtained. The proposed method is explained in detail with an example.